# SDR SWIA200211200

- Difficulty date: August 29, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 9,880 hours, 14,772 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 6226523205
- Condition: Malfunctioned
- Location: Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATC REPORTS NO TRANSPONDER REPORTING.  TRIED BOTH ONE AND TWO TRANSPONDERS, NEITHER WORKED.  RETURNED TO LAX.  REPLACED TRANSPONDER CONTROL HEAD.  TESTED WITH TEST BOX.  OPS CHECKS GOOD.
